# SDR SWAA2025111925356

- Difficulty date: October 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS 727A TO BS 767 RBL22 AND WL156 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BTW BS727 TO BS767 RBL22 AND WL156 AT AFT CARGO COMPARTMENT. IAW SRM 51-40-02 AND DWG 146A7502 SHEET: 49 REV-.   REJECTED RESOLUTION; PERFORMED DRILL TO NEXT OVERSIZE OF THE HOLE LOCATED ON FR 727B AT AFT CARGO COMPARTMENT IAW SRM 51-40-05-0G-0.
